MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GMK-REVISION 5MM TRIAL OFFSET WITH LOCKING SYSTEM

MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GMK-REVISION 5MM TRIAL OFFSET WITH LOCKING SYSTEM
Model Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the primary knee surgery and while the surgeon was disengaging the tibial fin punch, the 5mm trial offset with locking system broke.All broken fragments were recovered and there was no delay in the case.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 june 2025 (b)(4) items manufactured and released on 09-jun-2023.No anomalies found related to the problem.To date, 1 similar event has been reported on the same lot during the period of review.Preliminary investigation performed by r&d project manager.From the analysis of the images of the complaint, the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.A modification request has been opened and managed to improve the locking system between the two components of the trial offset.Additional improvement have been done on the design and production process in order to obtain the antirotational feature monoblock with the main body instead of two different components.
 
Additional Manufacturer Narrative
Additional information on the device availability: on 9 september 2025, the branch informed us that the device is no longer available.

Brand Name
KNEE INSTRUMENTS
Common Device Name
GMK-REVISION 5MM TRIAL OFFSET WITH LOCKING SYSTEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22529148
Report Number3005180920-2025-00652
Device Sequence Number8028789
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.07.10.8652
Device Lot Number2261891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale